Originally Posted by mlwong
i started taking VB complex about 5 days ago. when i went back on my regular yoga practice after taking a 4 days rest. i felt a strong bloating around the stomach and abdomial area which affected my practice a lot. can't really think of anything that might cause the bloating but VB complex was the only thing which was newly added to my diet. also wonder it was becasue of the hard pill form. so decided to stop the supplement and see how it goes.anyone had the same experience? thanks.
This might be a digestibility issue.
I don't know what brand you used but often vitamins are not well digested / absorbed.
Here's a link to a New Chapter Vit. B complex which is food based and very digestible.
New Chapter Coenzyme B Food Complex
I tried to link you to New Chapters own site but had some difficulties with the web-site.
You can find New Chapter at almost all health food stores.
They're a little more expensive than others but to pay good money for a supplement that isn't being absorbed is a bigger waste of money.